Skip to main content
Article
On exact solutions to partial differential equations by the modified homotopy perturbation method
Acta Mathematicae Applicatae Sinica, English Series January 2012, Volume 28, Issue 1, pp 91-98 (2012)
  • Habibolla Latifizadeh, Shiraz University of Technology
Publication Date
2012
Citation Information
Habibolla Latifizadeh. "On exact solutions to partial differential equations by the modified homotopy perturbation method" Acta Mathematicae Applicatae Sinica, English Series January 2012, Volume 28, Issue 1, pp 91-98 (2012)
Available at: http://works.bepress.com/habib_latifizadeh/83/